Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Primary Hiv Rash Characteristics

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my chest and private parts is this something i need to worry about ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...of rash and when meds started important consideration. You need to be evaluated by your HIV specialist and/or psychiatrist or primary care doc promptly to assess if your meds or some other condition involved with the rash. KH Read more »

please describe Acute Retrovirus Seroconversion rash that you have seen.

Dr. Bob,Hello good man. Gay male, neg, awaiting hopefully another 45 days for a 90 day woohoo... Read more »

Red Pimple-like Rashes on Body

My friend who was recently diagnosed HIV+ was also found to have syphilis. His CD4 and viral load... Read more »
Articles
The Body

What Are the Symptoms of HIV and AIDS?

...as AIDS. HIV is a virus that attacks your immune system. During its initial assault (which is known as acute infection or primary infection ), your immune system tries to mount a defense. That defense can cause many people to develop symptoms... Read more »
The Well Project

Women and HIV/AIDS

...in the US. Nearly three quarters of HIV+ women contracted the virusthrough sex with an HIV+ man. Heterosexual sex is also the main source of HIVtransmission for women in many other countries in Africa, South America, andWestern Europe. Sharing... Read more »
San Francisco AIDS Foundation

Frequently Asked Questions About HIV/AIDS

...Sweat Feces Urine Learn more in the AIDS 101 article: " How HIV Is Spread ." What are the symptoms of HIV? Primary HIV infection is the first stage of HIV disease, when the virus first establishes itself in the body. Some... Read more »
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

...view that AIDS medications are poison and should not be used. A small group of activists formerly known as DNCB Now! was the main supporter of this therapy. The group was also known as ACT UP San Francisco. It is not connected with any other ACT... Read more »
Connect With Others

Posted by Anonymous
Read more »

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

low risk contact but fever and rash??

Posted by bob111, 2 Replies
...since i just noticed today! im so worried right now because all i've heard is that rash and fever occur concurrently only when HIV is present... this is what ive found on the net, and so im so frightened! however, my exposure was relatively low... Read more »

Rashes

Posted by Anonymous, 3 Replies
...If there is ARS i have a question. When would the rashes apear. During Serconversion or rashes can appear months after?? Read more »